MathSciNet Relay Station
MathSciNet bibliographic data
MR2506475 58B32 (46L87 58B34)
Bhowmick, Jyotishman Quantum isometry group of the $n$-tori. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3155–3161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement